# SDR SWIA200616588

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 10,791 hours, 9,384 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5624
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,401 hours, 8,221 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE DOES NOT CLEAR (RIGHT SPOILERON ICON STAYS WHITE).  REPLACED INBOARD RIGHT SPOILERON PCU IAW MM 27-00-00.  OPERATIONAL CHECK GOOD.
